MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SKYLINE ANTERIOR CERVICAL PLATE SYSTEM VARIABLE SELF-DRILLING SCREW 4.0 X 18MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH SKYLINE ANTERIOR CERVICAL PLATE SYSTEM VARIABLE SELF-DRILLING SCREW 4.0 X 18MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 186850018
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is a synthes employee.The dhr of product code: 186850018.Lot : atpb2c was electronically reviewed and no non-conformances were observed during the manufacturing process.The product was released on: february 25, 2016.Visual inspection: the sky variable s-d scw 18mm ti (part# 186850018, lot# atpb2c, qty# 1) was returned and received at us customer quality (cq).Upon visual inspection, it is observed that the screw is broken at the shaft.No other issues were observed with the device.Device failure/defect identified? yes.Dimensional inspection: dimensional inspection of the relevant feature of the received device was not performed at cq due to the design of the device.Document/specification review: the following drawing(s) was reviewed: 4.0mm variable self-drilling screw, 10-20mm, prius acp: current and manufactured revisions.No design issues or discrepancies were found during this investigation.Complaint confirmed? yes.Investigation conclusion: the complaint is confirmed for the sky variable s-d scw 18mm ti (part# 186850018, lot# atpb2c, qty# 1).A definitive root cause could not be identified for the reported issue with the available information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the device was received for investigation.The device appears to be broken.This report involves 1 skyline anterior cervical plate system variable self-drilling screw 4.0 x 18mm.This is report 1 of 1 for (b)(4).

Brand Name
SKYLINE ANTERIOR CERVICAL PLATE SYSTEM VARIABLE SELF-DRILLING SCREW 4.0 X 18MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12634422
Report Number1526439-2021-02171
Device Sequence Number4344825
Product Code KWQ
UDI-Device Identifier10705034134123
UDI-Public(01)10705034134123
Combination Product (Y/N)N
PMA/510(K) Number
K171439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186850018
Device Catalogue Number186850018
Device Lot NumberATPB2C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/14/2021
Patient Sequence Number1